Edging/hypnosis, consequences??

Discussion in 'Pornography Addiction' started by FreedomF!ghter, Jan 15, 2015.

  1. FreedomF!ghter

    FreedomF!ghter Without hope, consequences mean nothing.

    I'm 24 days no PMO, just this morning I MO'd, first time in 24 days. I deal with headaches, I think from edging, which i didn't know what that was, until this site and YBOP. I have edged for years, stay up all night maybe once a month. I'm kind of scared at my symptoms there, would welcome the perspective. My temple area on the right side hurts nearly all the time. I've had massive twitching(anyone else have this?) It's all clearly connected, so I think as I establish sobriety again, the symptoms will take care of themselves My teeth also hurt, have had some leg soreness and cramping.

    I've also messed around the last couple months with Ero hyp, nothing to play with, but wondering if this has wrecked my brain some.

    Kind of scared, but over-all, I think if I move away from the hypnosis and P, and go NoA, I really like that concept, long term, it gives me the best shot at true sobriety.
     
  2. FreedomF!ghter

    FreedomF!ghter Without hope, consequences mean nothing.

    I guess I didn't ask a question, is this all normal, the twitching is probably what concerns me the most.
     
  3. Hello there,

    I wouldn't be too scared about the ero hypno, but you have to stay away from it. I know how addictive it is, I've been listening to some too.

    I'm pretty sure your brain will recover with time. I think the last time I have listened to a ero-hypno was in october, I can tell you that I feel way better now. Treat ero-hypno like any form of porn, when you think about it, it's nothing else.
     
  4. FreedomF!ghter

    FreedomF!ghter Without hope, consequences mean nothing.

    Thanks 'RolandOfGilead'

    Much appreciated, comforting to know...
     
  5. Trance

    Trance Guest

    Effects of hypnosis generally fade pretty quickly. In fact, you can use hypnosis to clear any possible left-over effects and to help you get sober. Hypnosis is excellent for chastity, for example.

    Your headaches and tooth pain sound like the effects of grinding, aka bruxism. Your leg cramping sounds like it might be related. Also, are you getting enough hydrating fluids? Coffee, sodas, and caffeinated teas and sugary drinks don't count.
     
  6. Borges08

    Borges08 Member

    I've been getting throbs in my left/right temple sides a lot..spontaneous migraines that last 20 seconds, ringing ears..
     
  7. Trance

    Trance Guest

    You should probably get that checked out for medical causes. No harm in getting it looked at. Oh, and I meant that leg cramps might be related to dehydration.
     
  8. Piss off with the hypno/chastity bullshit, Trance. No one is buying your snake oil.
     
  9. Trance

    Trance Guest

    You guys just don't know. That's all.
     
  10. persistent_rebooter

    persistent_rebooter New Member

    Whatever....
     
  11. demonaspet

    demonaspet New Member

    hypnosis is a magic pill. There are bigger changes beyond "I'm not fapping all the time" that need to be made to recover (ie, the hard part!) and shortcuts are just a rout to continuing the underlying problems of any addictive behavior.
     
  12. Zellomugi

    Zellomugi Guest

    I personally try to tackle this issue from all angles.
     

Share This Page